Aug 20, 2009
I have been + since 1994, my tcells are 587 and undetectable. I have been on meds since 97. I have been having allot of problems with my joints popping. I dislocated my knee june of this year simply from walking... I was wondering if there was any connection between hiv and joint deterioration.
| Response from Dr. Henry
Although there may be an increased risk for some forms of inflammatory arthritis in HIV Infection most often knee problems as you describe would be similar to the general population and involve degenerative joint disease, osteoarthritis, or other common conditions. A thorough history and examination and often a rheumatology consultation is recommended to sort out what is causing your joint problems and then try to devise a helpful management plan. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Why Am I Getting Herpes Outbreaks Every Few Weeks?
- Laser Surgery For Genital Warts
- When Will A Male Have Chlamydia Symptoms?
- What Should I Expect Once I Take An Antibiotic For My Chlamydia?
- What Is The Meaning Of Chlamydia Igg?
- What Happens When You Take The Hpv Vaccine But Already Have Genital Warts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.